Low-T Treatments Linked to Heart Attacks
May 23rd, 2017|
Low testosterone therapies and medications have become a popular subject for television advertising. There are a number of new drugs and medications on the market that claim to help men suffering from “Low-T”, a condition that affects men’s sex drive, mood, energy levels, muscle mass, and bone strength. Although many men have seen positive results from these types of therapies, some have suffered severe health complications, including an increased risk of heart attack.
A recent study reported that men with a history of heart problems were twice as likely to suffer a heart attack after using testosterone treatments than after using erectile disfunction medications. Both types of medications are used to increase male sexual performance. It was also reported that heart attacks doubled during the first three months of testosterone treatments in men under the age of 65 with a history of heart problems.
If you or someone you love suffered heart complications after taking testosterone treatments, call us immediately for a free consultation. You and your family may entitled to compensation from the manufacturer for medical expenses and more. You’ve been through enough already. The drug injury lawyers at Ferrer, Poirot & Wansbrough want to help. Contact us today.